# SDR DHL2001363007

- Difficulty date: June 22, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Vibration
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

VIBRATION AND NOISE ASSOCIATED WITH RIGHT BRAKE APPLICATION.  BLED NR 8 BRAKE.  SYSTEM OPS CK GOOD PER MM 32-42-0.
